×

Found 668 Documents (Results 1–100)

100
MathJax

Linear controlled objects with state constraints. Approximate calculation of reachable sets. (English. Russian original) Zbl 1482.93069

Proc. Steklov Inst. Math. 315, Suppl. 1, S219-S224 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 27, No. 2, 162-168 (2021).
MSC:  93B03 93C05
PDF BibTeX XML Cite
Full Text: DOI

Connecting a third-order singular arc with nonsingular arcs of optimal control in a minimization problem for a psoriasis treatment model. (English. Russian original) Zbl 1481.92063

Proc. Steklov Inst. Math. 315, No. 1, 257-269 (2021); translation from Tr. Mat. Inst. Steklova 315, 271-283 (2021).
MSC:  92C50 49J15
PDF BibTeX XML Cite
Full Text: DOI

Problem of minimizing the scatter range of trajectories of a controlled object. (English. Russian original) Zbl 1478.93268

Mosc. Univ. Comput. Math. Cybern. 45, No. 3, 109-113 (2021); translation from Vestn. Mosk. Univ., Ser. XV 2021, No. 3, 26-30 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Optimal strategies in the treatment of cancers in the Lotka-Volterra mathematical model of competition. (English. Russian original) Zbl 1470.92142

Proc. Steklov Inst. Math. 313, Suppl. 1, S100-S116 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 1, 71-88 (2020).
MSC:  92C50 49J30 93C10
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of a solution to a singularly perturbed time-optimal control problem of transferring an object to a set. (English. Russian original) Zbl 1469.49004

Proc. Steklov Inst. Math. 313, Suppl. 1, S40-S53 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 2, 132-146 (2020).
MSC:  49J15 34H05
PDF BibTeX XML Cite
Full Text: DOI

Implicit function. Controllability and perturbation of optimal control problems. (English. Russian original) Zbl 1468.49019

Math. Notes 109, No. 4, 503-516 (2021); translation from Mat. Zametki 109, No. 4, 483-499 (2021).
MSC:  49K10 49N15 49K15
PDF BibTeX XML Cite
Full Text: DOI

On a method for solving a local boundary value problem for a nonlinear stationary controlled system in the class of differentiable controls. (English. Russian original) Zbl 1467.93039

Comput. Math. Math. Phys. 61, No. 4, 527-541 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 4, 555-570 (2021).
MSC:  93B05 93C15 93C10
PDF BibTeX XML Cite
Full Text: DOI

Controllability of completely integrable linear nonstationary Pfaffian systems. (English. Russian original) Zbl 1448.93027

Differ. Equ. 56, No. 8, 1108-1112 (2020); translation from Differ. Uravn. 56, No. 8, 1130-1134 (2020).
MSC:  93B05 93C20 58A17
PDF BibTeX XML Cite
Full Text: DOI

Necessary optimality conditions for optimal control problems in the presence of degeneration. (English. Russian original) Zbl 1445.49016

Differ. Equ. 56, No. 2, 238-250 (2020); translation from Differ. Uravn. 56, No. 2, 243-255 (2020).
MSC:  49L99 49K15
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic expansion of solution to singularly perturbed optimal control problem with convex integral quality functional with terminal part depending on slow and fast variables. (Russian. English summary) Zbl 1463.49051

Ufim. Mat. Zh. 11, No. 2, 83-98 (2019); translation in Ufa Math. J. 11, No. 2, 82-96 (2019).
MSC:  49N05 93C70
PDF BibTeX XML Cite
Full Text: DOI MNR

On a singularly perturbed time-optimal control problem with two small parameters. (English. Russian original) Zbl 1443.93084

Proc. Steklov Inst. Math. 307, Suppl. 1, S34-S50 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 2, 76-92 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On a third-order singular arc of optimal control in a minimization problem for a mathematical model of psoriasis treatment. (English. Russian original) Zbl 1420.49051

Proc. Steklov Inst. Math. 304, 281-291 (2019); translation from Tr. Mat. Inst. Steklova 304, 298-308 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of a solution to a singularly perturbed time-optimal control problem. (English. Russian original) Zbl 1417.49019

Proc. Steklov Inst. Math. 303, Suppl. 1, S60-S69 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 2, 67-76 (2017).
MSC:  49K15
PDF BibTeX XML Cite
Full Text: DOI

Dynamic reconstruction of system disturbances using inaccurate discrete measurements of phase coordinates. (English. Russian original) Zbl 1398.93145

J. Comput. Syst. Sci. Int. 57, No. 3, 358-373 (2018); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2018, No. 3, 15-32 (2018).
MSC:  93C15 93C73 93C10 93B40
PDF BibTeX XML Cite
Full Text: DOI

A coordinate-wise estimate of the reachability set of a controlled system. (English. Russian original) Zbl 1397.93021

Mosc. Univ. Comput. Math. Cybern. 42, No. 2, 80-84 (2018); translation from Vestn. Mosk. Univ., Ser. XV 2018, No. 2, 31-35 (2018).
MSC:  93B03 93C10
PDF BibTeX XML Cite
Full Text: DOI

On extremal properties of the boundary points of reachable sets for control systems with integral constraints. (English. Russian original) Zbl 1395.49017

Proc. Steklov Inst. Math. 300, Suppl. 1, S114-S125 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 22, No. 4, 103-115 (2016).
MSC:  49K21 93C05 93C10
PDF BibTeX XML Cite
Full Text: DOI

Unification of a differential inclusion with parameter in the guidance problem. (English. Russian original) Zbl 1386.34034

Dokl. Math. 96, No. 3, 594-597 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 477, No. 4, 406-409 (2017).
MSC:  34A60 93C95
PDF BibTeX XML Cite
Full Text: DOI

On the problem of operation speed for the class of linear infinite-dimensional discrete-time systems with bounded control. (English. Russian original) Zbl 1387.93108

Autom. Remote Control 78, No. 10, 1731-1756 (2017); translation from Avtom. Telemekh. 2017, No. 10, 3-32 (2017).
MSC:  93C55 93C05 49K21
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the optimal time in a time-optimal control problem with a small parameter. (English. Russian original) Zbl 1373.93223

Proc. Steklov Inst. Math. 297, Suppl. 1, S62-S71 (2017); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 22, No. 1, 61-70 (2016).
PDF BibTeX XML Cite
Full Text: DOI

A guidance problem for a differential inclusion with parameter. (English. Russian original) Zbl 1349.34052

Dokl. Math. 93, No. 3, 289-291 (2016); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 468, No. 4, 376-379 (2016).
MSC:  34A60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification